# SDR SWIA2018030544360

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,194 hours, 33,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT UPPER CAP INBOARD AND OUTBOARD FLANGES HAVE CORROSION BETWEEN BS 589 AND 615.  THE FLOOR SUPPORT WAS REPAIRED IAW REO.
